# SDR GTIA2025122939228

- Difficulty date: December 27, 2025
- Submitted: December 29, 2025
- Operation: Air carrier
- Aircraft: N613NK
- Make and model: Airbus A320-232
- Aircraft serial: 5042
- Aircraft time: 48,787 hours, 22,581 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Flashlight
- Condition: No Test
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FA FLASHLIGHT INOP (FWD ) NOT BLINKING WHEN TEST BUTTON PRESSED ( FLASHLIGHT AND HOLDERS (FLIGHT DECK OR CABIN) ).  R & R FWD LT FA FLASHLIGHT ASSY IAW CMM 25-60-13 THIS CLEARS DMI 6008670-1 PLACARD REMOVED MOC NOTIFIED
